# SDR 2006FA0000640

- Difficulty date: July 5, 2006
- Submitted: July 5, 2006
- Operation: General aviation
- Make and model: Doug MD 83
- System (JASC): 5100 · Standard Practices/Structures
- Part: Carrier Assy
- Part number: 35006931
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRIER PN 3500693-1 FOUND CRACKED DURING PENERANT INSPECTION OF PART. PART WAS BEING INSPECTED FOR OVERHAUL REPAIR, CRACK IS BEYOND REPAIR LIMITS.
